# SDR CA970909014

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727212
- Engine: Pwa JT8D17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893S43095
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAINS WINDSHIELD CRACKED DURING CRUISE. REPLACED.
